# SDR MWEA020570

- Difficulty date: September 20, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5910557135
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG OUTBOARD FLYING DOOR.  THE ARTICULATING DOOR HINGE HAS A FAIR AMOUNT OF MOVEMENT VERTICALLY.  REMOVED, LOCATED AND DRILLED WORN HINGE SECTION AND INSTALLED HINGE SECTION AND FLYING DOOR.
